Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DENTIUMUSA SUPERLINE; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DENTIUMUSA SUPERLINE; DENTAL IMPLANT
Model Number
FX4014SWC
Medical Device Problem Codes
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646)
Date of Event
11/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The returned product is not a product of dentium usa.
New Search
Submit an Adverse Event Report
Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
DENTIUMUSA
6761 katella ave
cypress CA 90630
MDR Report Key
8107432
Report Number
3005503242-2018-00172
Device Sequence Number
2026537
Product Code
DZE
UDI-Device Identifier
D755FX4014SWC0
UDI-Public
D755FX4014SWC0
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K160965
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
11/27/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
12/20/2025
Device Model Number
FX4014SWC
Device Catalogue Number
FX4014SWC
Device Lot Number
L18QB039S
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/16/2018
Initial Report FDA Received Date
11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
58 YR